# SDR AALA970467

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 624
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE AT STATION 624 BETWEEN STRINGER 25R AND 26R.  INSTALLED NEW SHEAR TIE.  (M)
